Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Got hit on pole. Having pain under breast and swelling on arm. Took combiflam. Any advice?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 436 Questions
i am 44 years ols lady.was hurt with a pole and have severe pain under my breast on right near the ribs,and my right arm was swollen.right arm is lit better after 3 days but pain under breaset near the ribs persist.i took combiflamm later mobizox and rabicip.what should i do,pain still persist.pls advice.which specialist doctor should i show.
Posted Sat, 13 Apr 2013 in Bones, Muscles and Joints
Answered by Dr. Abhijit Deshmukh 1 hour later

Thanks for the query.

It is possible you had an injury to your rib cage. Therefore it is worthwhile seeing an ortho doctor and getting an x XXXXXXX to look for rib fractures.

In the meantime, ice the affected area and you may continue with combiflam with an antacid like rabicip twice a day till then. Usually rib fractures or blunt injuries do not need any surgical interventions and heal with time.

Hope this answers your query. Let me know if you have any other concerns.

Wish you a speedy recovery,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor